# SDR 2023FA0000829

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: General aviation
- Aircraft: N283CM
- Make and model: Boeing 767381
- Aircraft serial: 40566
- Aircraft time: 33,279 hours, 8,000 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2, TRANSLATING COWL. NAC STA 194.3 TO 230, CORROSION ON UPPER BIFURCATION OUTBOARF PANEL.
